# SDR ASAA2016053016892

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 8,149 hours, 2,639 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP ILLUMINATED ON RECALL AFTER ENGINGE START.  EXTINGUISHES WHEN MASTER CAUTION PRESSED.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, BOTH NR 1 & NR 2, REF FIM 21-62, TASK 801, BITE TEST PASSES, 10 TIMES AND  NO FAULT HISTORY LAST 50 LEGS.  ACCOMPLISHED, CONT CAB ZONE TEMP LIGHT ON & STAYS OFF AFTER RESET,  FAULT ISOLATION, REF FIM 21-62, TASK 842 & ZONE TEMP LIGHT ON RECALL,  FAULT ISOLATION, REF FIM 21-62, TASK 848, NO FAULTS FOUND.  ACCOMPLISHED GVI LT AC BAY AREA, V143,  FLT DECK TCV & V139, TCV 1, NO LEAK, DEFECTS NOTED.  RAN APU AND SWITCHED ACFT POWER BETWEEN APU POWER & GROUND POWER, GROUND VERIFICATION TEST NORMAL.
